# SDR SWAA2024042665547

- Difficulty date: March 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AFT POSITION BS907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2024-195834<[01] REPLACED ANGLE SUPPORT LOCATED AFT POSITION BS907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET: 17 REV: D. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] RII ITEM  REPLACED ANGLE SUPPORT LOCATED AFT POSITION BS907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET: 17 REV: D. SEE INDIVIDUAL SIGN OFFS BELOW.
